Magnus C H T Goffeng

Senior Lecturer at Analysis and Probability Theory
gravatar.com image

Showing 27 publications

2020

SMALE SPACE C*-ALGEBRAS HAVE NONZERO PROJECTIONS

Robin J. Deeley, Magnus C H T Goffeng, Allan Yashinski
Proceedings of the American Mathematical Society. Vol. 148 (4), p. 1625-1639
Journal article
2020

Estimating Dixmier traces of Hankel operators in Lorentz ideals

Magnus C H T Goffeng, Alexandr Usachev
Journal of Functional Analysis. Vol. 279 (7)
Journal article
2019

Relative geometric assembly and mapping cones Part II: Chern characters and the Novikov property

Robin J. Deeley, Magnus C H T Goffeng
Münster Journal of Mathematics. Vol. 12 (1), p. 57-92
Journal article
2019

Constructing KMS states from infinite-dimensional spectral triples

Magnus C H T Goffeng, Adam Rennie, Alexandr Usachev
Journal of Geometry and Physics. Vol. 143, p. 107-149
Journal article
2019

Boundaries, spectral triples and K-homology

Iain Forsyth, Magnus C H T Goffeng, Bram Mesland et al
Journal of Noncommutative Geometry. Vol. 13 (2), p. 407-472
Journal article
2019

Untwisting twisted spectral triples

Magnus C H T Goffeng, Bram Mesland, Adam Rennie
International Journal of Mathematics. Vol. 2019
Journal article
2019

Commutator estimates on contact manifolds and applications

Heiko Gimperlein, Magnus C H T Goffeng
Journal of Noncommutative Geometry. Vol. 13 (1), p. 363-406
Journal article
2018

Wieler solenoids, Cuntz–Pimsner algebras and K-theory

R.J. Deeley, Magnus C H T Goffeng, B. MESLAND et al
Ergodic Theory and Dynamical Systems. Vol. 38, p. 2942-2988
Journal article
2018

Relative geometric assembly and mapping cones, part I: the geometric model and applications

Robin J. Deeley, Magnus C H T Goffeng
Journal of Topology. Vol. 11 (4), p. 966-1000
Journal article
2018

Shift–tail equivalence and an unbounded representative of the Cuntz–Pimsner extension

Magnus C H T Goffeng, Bram Mesland, Adam Rennie
Ergodic Theory and Dynamical Systems, p. 1-33
Journal article
2018

The bordism group of unbounded KK-cycles

Robin J. Deeley, Magnus C H T Goffeng, Bram Mesland
Journal of Topology and Analysis, p. 1-46
Journal article
2017

Spectral flow of exterior Landau-Robin hamiltonians

Magnus C H T Goffeng, Elmar Schrohe
Journal of Spectral Theory. Vol. 70 (3), p. 847-879
Journal article
2017

Applying geometric K-cycles to fractional indices

R.J. Deeley, Magnus C H T Goffeng
Mathematische Nachrichten. Vol. 290 (14-15), p. 2207-2233
Journal article
2017

Nonclassical Spectral Asymptotics and Dixmier Traces: from Circles to Contact Manifolds

Heiko Gimperlein, Magnus C H T Goffeng
FORUM OF MATHEMATICS SIGMA. Vol. 5, p. Article no e3 -
Journal article
2017

Realizing the analytic surgery group of Higson and Roe geometrically, part I: the geometric model

R.J. Deeley, Magnus C H T Goffeng
Journal of Homotopy and Related Structures. Vol. 12 (1), p. 109-142
Journal article
2016

Realizing the analytic surgery group of Higson and Roe geometrically part III: higher invariants

R.J. Deeley, Magnus C H T Goffeng
Mathematische Annalen. Vol. 366 (3-4), p. 1513-1559
Journal article
2016

Realizing the analytic surgery group of Higson and Roe geometrically part II: relative η -invariants

R.J. Deeley, Magnus C H T Goffeng
Mathematische Annalen. Vol. 366 (3-4), p. 1319-1363
Journal article
2016

Clusters of eigenvalues for the magnetic Laplacian with Robin condition

Magnus C H T Goffeng, A. Kachmar, M. P. Sundqvist
Journal of Mathematical Physics. Vol. 57 (6), p. artikel nr 063510-
Journal article
2015

Spectral triples and finite summability on Cuntz-Krieger algebras

Magnus C H T Goffeng, Bram Mesland
Documenta Mathematica. Vol. 20, p. 89-170
Journal article
2013

Analytic formulas for topological degree of non-smooth mappings: the even-dimensional case

Magnus C H T Goffeng
Journal of Pseudo-Differential Operators and Applications. Vol. 4 (2), p. 223-249
Journal article
2012

The Pimsner-Voiculescu sequence for coactions of compact Lie groups

Magnus C H T Goffeng
Mathematica Scandinavica. Vol. 110 (2), p. 297-319
Journal article
2012

Analytic formulas for the topological degree of non-smooth mappings: The odd-dimensional case

Magnus C H T Goffeng
Advances in Mathematics. Vol. 231 (1), p. 357-377
Journal article
2012

A remark on twists and the notion of torsion-free discrete quantum groups

Magnus C H T Goffeng
Algebras and Representation Theory. Vol. 15 (5), p. 817-834
Journal article
2011

Index theory in geometry and physics

Magnus C H T Goffeng
Doctoral thesis
2010

Equivariant extensions of *-algebras

Magnus C H T Goffeng
New York Journal of Mathematics. Vol. 16, p. 17-
Journal article
2010

Index formulas and charge deficiencies on the Landau levels

Magnus C H T Goffeng
Journal of Mathematical Physics. Vol. 51 (2), p. article ID 023509 [18 pages]-
Journal article
2009

Equivariant KK-theory and twists

Magnus C H T Goffeng
Preprint

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Magnus C H T Goffeng participates, but you have to be logged in as a Chalmers employee to see them.